MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fonc.2021.726785

Медицинская библиотека · Frontiers in oncology · 2021

Case Report: Alpelisib-Induced Drug Reaction With Eosinophilia and Systemic Symptoms: A Rare Manifestation of a Common Side Effect.

Majeed Umair, Puiu Tudor, Sluzevich Jason, Reynolds Gina, Acampora Marites, Moreno-Aspitia Alvaro, Bodiford Katherine J, Advani Pooja

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Alpelisib is a PIK3a inhibitor approved for the treatment of metastatic ER+ breast cancer in combination with fulvestrant. Although rash is a common side effect of this medication, we present the first case of drug reaction with eosinophilia and systemic symptoms (DRESS) upon initial exposure to alpelisib. Here we describe the clinical-pathological findings and management of our patient with alpelisib-induced life-threatening DRESS syndrome. The goal of this case report is to highlight association of alpelisib with DRESS syndrome, in clinical practice, so that alpelisib can be immediately stopped and treatment for this serious condition promptly initiated.

Для цитирования: Majeed Umair, Puiu Tudor, Sluzevich Jason, Reynolds Gina, Acampora Marites, Moreno-Aspitia Alvaro, Bodiford Katherine J, Advani Pooja. Case Report: Alpelisib-Induced Drug Reaction With Eosinophilia and Systemic Symptoms: A Rare Manifestation of a Common Side Effect.. Frontiers in oncology. 2021. DOI: 10.3389/fonc.2021.726785.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.